Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 63, Number 207
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A robust finite element method for nonhomogeneous Dirichlet problems in domains with curved boundaries
James H. Bramble and J. Thomas King PDF
Math. Comp. 63 (1994), 1-17
Error estimate in an isoparametric finite element eigenvalue problem
M.-P. Lebaud PDF
Math. Comp. 63 (1994), 19-40
An error estimate of the least squares finite element method for the Stokes problem in three dimensions
Ching Lung Chang PDF
Math. Comp. 63 (1994), 41-50
Error estimates for a finite element method for the drift-diffusion semiconductor device equations: the zero diffusion case
Bernardo Cockburn and Ioana Triandaf PDF
Math. Comp. 63 (1994), 51-76
An error estimate for finite volume methods for multidimensional conservation laws
Bernardo Cockburn, Frédéric Coquel and Philippe LeFloch PDF
Math. Comp. 63 (1994), 77-103
Uniform error estimates for certain narrow Lagrange finite elements
N. Al Shenk PDF
Math. Comp. 63 (1994), 105-119
Resolvent estimates for elliptic finite element operators in one dimension
M. Crouzeix, S. Larsson and V. Thomée PDF
Math. Comp. 63 (1994), 121-140
On the shape of tetrahedra from bisection
Anwei Liu and Barry Joe PDF
Math. Comp. 63 (1994), 141-154
Wavelet calculus and finite difference operators
Kent McCormick and Raymond O. Wells PDF
Math. Comp. 63 (1994), 155-173
Improved rounding for spline coefficients and knots
Eric Grosse and John D. Hobby PDF
Math. Comp. 63 (1994), 175-194
Approximation of analytic functions: a method of enhanced convergence
Oscar P. Bruno and Fernando Reitich PDF
Math. Comp. 63 (1994), 195-213
A quadrature formula for entire functions of exponential type
Qazi Ibadur Rahman and Gerhard Schmeisser PDF
Math. Comp. 63 (1994), 215-227
Acceleration of convergence of a family of logarithmically convergent sequences
Andrew H. Van Tuyl PDF
Math. Comp. 63 (1994), 229-246
Approximate zeros of quadratically convergent algorithms
Pengyuan Chen PDF
Math. Comp. 63 (1994), 247-270
Numerical evaluation of some trigonometric series
W. McLean PDF
Math. Comp. 63 (1994), 271-275
On the numerical integration of Walsh series by number-theoretic methods
Gerhard Larcher and Claudia Traunfellner PDF
Math. Comp. 63 (1994), 277-291
On generalized inversive congruential pseudorandom numbers
Jürgen Eichenauer-Herrmann PDF
Math. Comp. 63 (1994), 293-299
Table of primitive binary polynomials. II
Miodrag Živković PDF
Math. Comp. 63 (1994), 301-306
A generalized sampling theorem for locally compact abelian groups
Adel Faridani PDF
Math. Comp. 63 (1994), 307-327
Heuristics on class groups: some good primes are not too good
Henri Cohen and Jacques Martinet PDF
Math. Comp. 63 (1994), 329-334
Irreducible finite integral matrix groups of degree $8$ and $10$
Bernd Souvignier PDF
Math. Comp. 63 (1994), 335-350
Computing irreducible representations of supersolvable groups
Ulrich Baum and Michael Clausen PDF
Math. Comp. 63 (1994), 351-359
A table of quintic number fields
A. Schwarz, M. Pohst and F. Diaz y Diaz PDF
Math. Comp. 63 (1994), 361-376
Recognizing units in number fields
Guoqiang Ge PDF
Math. Comp. 63 (1994), 377-387
On the periods of generalized Fibonacci recurrences
Richard P. Brent PDF
Math. Comp. 63 (1994), 389-401
Finding finite $B_ 2$-sequences with larger $m-a^ {1/2}_ m$
Zhen Xiang Zhang PDF
Math. Comp. 63 (1994), 403-414
Carmichael’s conjecture on the Euler function is valid below $10^ {10,000,000}$
Aaron Schlafly and Stan Wagon PDF
Math. Comp. 63 (1994), 415-419
Reviews and Descriptions of Tables and Books
Math. Comp. 63 (1994), 421-432
Errata: “On the computation of a table of complex cubic fields with discriminant $D>-10^ 6$” [Math. Comp. 55 (1990), no. 191, 313–325; MR1023760 (90m:11155)]
G. W. Fung and H. C. Williams PDF
Math. Comp. 63 (1994), 433
Table Errata
Math. Comp. 63 (1994), 433